Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comment
    1
  • views
    1839

Asdfgh

Antsydance

451 views

Ah! Things were just great... not breaking out as much. Then bam! Oliver sudden, nodules and all that gunk.

I've only been on tetracycline for about five days. Should I be more patient with that and let it run its course? I mean, my diet routine has changed significantly. No more sugar or fat filled foods. I know because I'm craving juice or something with a sweet taste :P. I'm not expecting a miracle but I'm really getting sick of this. :blah blah blah blah. Acne, gtfo._.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×